# SDR ASOA20130617061

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 35,348 hours, 26,764 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A ODOR IN THE CABIN LIKE BURNING PLASTIC.  MX PERFORMED PASSENGER CABIN LIGHT TEST WITH NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
